Bulletin of the American Mathematical Society

Review: Gaetano Fazzari, Elementi di Aritmetica

Louis C. Karpinski

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 24, Number 5 (1918), 256-257.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424429

Citation

Karpinski, Louis C. Review: Gaetano Fazzari, Elementi di Aritmetica. Bull. Amer. Math. Soc. 24 (1918), no. 5, 256--257. https://projecteuclid.org/euclid.bams/1183424429


Export citation